Post 10 - Day 348 (Fri) | Week 50 of 2018

Updates
- My Learning — coding / web development
- My Climbing — @ home workout

  • 6:45 - 8:15 AM — cold shower (4 min), Codecademy - Intro to HTML (1 hr)

  • 8:15 - 9:00 AM — bought weight scale, researched stopwatches

  • 9:00 - 2:00 PM — Codecademy - Intro to HTML (2 hr 15 min => 3 hr 15 today), Codecademy - Learn CSS (1 hr), website work (0.5 hr)

  • 2:00 - 2:30 PM — cold shower break + mini-workout, read article on habit stacking

  • 2:30 - 3:30 PM — Codecademy - Learn CSS (1 hr => 2 hr today)

  • 3:30 - 9:30 PM — Ikea w/ wife. Life discussion w/ wife @ home. <3

  • 9:30 - 11:45 PM — watched Dawn Wall w/ wife (1 hr 40 min), Expedition Unknown After the Search - ep. 3 (25 min)

— 8 hr sleep overnight, 135.8 lb, 2400 calories (need to reduce)